MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP; CATHETER, STEERABLE

ABBOTT MEDICAL MITRACLIP; CATHETER, STEERABLE
Model Number SGC0701
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on (b)(6) 2025 that the patient presented with grade 4 functional mitral regurgitation (mr) for a mitraclip procedure.During the procedure, clip was advanced into ventricle.The grippers were accidently lowered beneath the leaflets.Troubleshooting was performed and was successful.The clip was retracted back into left atrium(la).The gripper was observed to be bent.As a result, a decision was made to remove the clip from the anatomy.While removal, the clip was unable to close completely.The entire system was retracted down to the groin and a small incision was made to allow smooth removal of the system.The mr remained unchanged post procedure.There was no clinically significant delay.On (b)(6) 2025, the hemostasis valve of the steerable guide catheter (sgc) was observed to be torn on returned device analysis.
 
Additional Manufacturer Narrative
The device has been received.However, investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
All available information was investigated, and the returned device analysis observed the hemostasis silicone valve to be torn and scratches on the soft tip.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.The investigation determined the torn silicone valve and scratches on the soft tip appear to be due to procedural conditions as the clip delivery system (cds) was removed with the clip not fully closed.There is no indication of a product issue with respect to manufacture, design or labeling.

Brand Name
MITRACLIP
Common Device Name
CATHETER, STEERABLE
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL NORTHPOINT REG 3020950818
1820 bastian court
westfield IN 46074
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23973205
Report Number2135147-2026-00096
Device Sequence Number18399425
Product Code DRA
UDI-Device Identifier08717648231025
UDI-Public(01)08717648231025(17)261021(10)50421A2014
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K190167
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSGC0701
Device Catalogue NumberSGC0701
Device Lot Number50421A2014
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age84 YR
Patient SexFemale